I started taking Depakote about 6 years ago and I finally have gotten tired of being a slave to it. If I miss a dose within a couple of hours I get dizzy spells and stomach cramps. If I miss a dose for an extended time I turn into a monster and I am afraid of being around people. Anything that controls you to that extent can't be good. I have also gained a ton of weight. I have social anxiety disorder and I was going through a very hard time in my life when I started taking it. Things are calmer now and I recently learned that I have sleep apnea so using a CPAP machine has helped my moods in a major way. I finally convinced my doctor to start weaning me off Depakote from 1000mg to 750mg per-day. I am on day 4 now and I am experiencing stomach cramps, headaches and dizzy spells. I know that these are withdrawel symptoms and they are not major yet. I have been taking Ginger Root for the stomach and Adrenal Calm for the anxiety/mood. I am wondering if any of you have had similar experiences and maybe some advice as to what I can expect.